Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

theblackrabbitofinle

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

5 Neutral

About theblackrabbitofinle

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I'm the OP. There was a moment when I was in a very sad, fearful desperate state. I was diagnosed with a precancerous cyst in my uterus. It was very painful. To make a long story short, I had two surgeries that only made things worse. It wasn't until I stopped doing what the doctors said and started working on the higher spiritual reasons behind the cause of my disease that I got better. And when I say I got better i didn't mean do nothing. I feel you work on the spiritual cause and then you're
  2. WittySock, no it's not satire. Another thing that helped was I read the book "You Can Heal Your Life" by Louise Hay. The book is about the spiritual and emotional causes of disease, and the lady who wrote it even used her methods afterwards to heal herself of cancer. Below is the Amazon link. Read the reviews, they speak for themselves. http://www.amazon.com/You-Can-Heal-Your-Life/dp/0937611018/ref=sr_1_2?ie=UTF8&qid=1457621934&sr=8-2&keywords=you+can+heal+your+body The cause she
  3. ANNIE72402, besides eyeliner and lip gloss, I don't wear makeup or anything such as concealer, haven't changed my regimen or diet. So it wasn't caused by makeup. YOU are more than just your body. You are a spiritual being and your job isn't to look good for other people here on earth or to care what they think about your looks. Your job is to love yourself and accept yourself completely regardless. This is an important message that I learned in the process of this disease. NO, I will not go and
  4. What I mean by cure is a real cure, no medicine, no special washing or regimen. Just normal everyday stuff. A little background. I've had acne for 20 years. It started at seventeen. I'm now almost thirty-seven. When I was younger, I got on the pill, orthotrycyclen. My acne went away completely but as soon as I got off the pill, it came back even worse. I also tried differin gel, erythromycin, retin A and proactiv. They would cease working after about two years so I had to rotate products. Af
  5. Check this book out on Google Books. It has a ton of information on how hormones affect women, especially page 110 and on. http://books.google.com/books?id=25aTaYv0h...cne&f=false
  6. I agree with a lot you say, but I think there is more to it than that. Edgar Cayce, the famous American psychic said that acne was the cause of poor eliminations, but he also stated that in some individuals spinal problems could actually be the cause of these poor eliminations. The spinal nerves radiate throughout our body and tell our organs how to act. If there is a problem in the spine, this could cause the elimination organs to become uncoordinated. Cayce sometimes recommended people to get
  7. I know how you feel about the not wanting to go out part. I do the same thing. I took the pill too (orthotricyclen) for 5 years and I am convinced it damages our bodies' natural hormone balance. I am soooo sick of doctors, too. All they want to do is prescribe medication instead of getting to the root of the issue. Now, I am trying holistic methods to get my hormones back in balance. If anything works, I will be sure to post it up.
  8. Hi everyone. I finally got the results of my blood work. Let's analyze them and see what theories we can come up with. Please view the PDF attachment. I did not include page 4 because it didn't really have any information. There are a couple of points I want to mention. Point 1: My menstrual cycle started approximately on 07/22/09. The blood was collected on 07/30/09. So it was collected on day 9 of my cycle; therefore, when viewing the progesterone levels, keep in mind i would have been in
  9. Hey, it's probiotic, not prebiotic. There is a cream out there called Epicuren Probiotic facial cream that treats your skin with probiotics. There are good reviews for it on this site. It's expensive though. I wonder if I could just take a live probiotic capsule and combine it with some type of cream to apply to my face. I think there is some truth to the fact that antibiotics can cause acne. I used to never get pimples on my forehead, but would get them on the rest of my face. I would use an
  10. Because people in the medical field make a lot of money from prescriptions, doctor's visits and products that control acne. If people were able to cure their acne from the inside out, think how much money the medical field would lose. There would be less dermatologist visits, less prescriptions, less over-the-counter creams, soaps pills, etc. Labs are putting more research into ways to mask the problem by creating creams and pills that keep acne under control instead of doing research on the roo
  11. Had all 4 of my wisdom teeth removed. Had acne way before and after continue to have after removal
  12. databased, thank you for your input, but can you please explain your post? The part about melatonin and zinc metabolism is difficult to understand. Also, based on what you believe is the root cause of acne, what would you recommend to cure this condition? A couple of other questions: 1. you say the pill balances out the estrogen dips so that it helps prevent acne. What about those women who are not on the pill and have clear skin? 2. Even though you say the study lasted 120 days, I still be
  13. Look, I've been doing a lot of research on the internet. If you google it you will see that there are after-effects of taking the pill. Look at this article below I got from the net: In the January issue of The Journal of Sexual Medicine, researchers have published a new investigation measuring sex hormone binding globulin (SHBG) before and after discontinuation of the oral contraceptive pill. The research concluded that women who used the oral contraceptive pill may be exposed to long-te
  14. Let me add that I've been doing more research and the hormone I think may be off is progesterone, not testosterone. Low progesterone levels can also lower libido and cause acne.
  15. Hi. I have a question and theory. I might be on to something. So please hear me out. 1. Let's assume that a balance of estrogen, testosterone and progesterone are necessary for clear skin. 2. Many women that are on the pill have clear skin, but when they get off, they get acne. 3. A lot of people who have taken the pill for long periods of time have reported low sex drive. (low levels of testosterone can decrease libido) 4. The pill could permanently damage our hormone production or hormon
×